Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Forcing and models of arithmetic
HTML articles powered by AMS MathViewer

by S. G. Simpson PDF
Proc. Amer. Math. Soc. 43 (1974), 193-194 Request permission

Abstract:

It is shown that every countable model of Peano arithmetic with finitely many extra predicates (or of ZFC with finitely many extra predicates) is a reduct of a pointwise definable such model.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02H05, 02H13
  • Retrieve articles in all journals with MSC: 02H05, 02H13
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 43 (1974), 193-194
  • MSC: Primary 02H05; Secondary 02H13
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0434801-5
  • MathSciNet review: 0434801